Please use this identifier to cite or link to this item:
Title: The use of relative residues in non-linear regression
Authors: Ferreira, J. M.
de Almeida, J. M. M. M.
Wolberg, J. R.
Chhabra, R. P.
Issue Date: 2001
Citation: Ferreira, J. M.; de Almeida, J. M. M. M.; Wolberg, J. R.; Chhabra, R. P.The use of relative residues in non-linear regression, International Journal of Mathematical Education in Science and Technology, 32, 6, 887-898, 2001.
Other Identifiers: 0020-739X
Document Type: Article
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
20 Ferreira et al IJMEST 32 (2001) 887-898.pdf
  Restricted Access
2,95 MBAdobe PDFThumbnail
View/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.